# SDR AALA20130528011

- Difficulty date: May 16, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N968AN
- Make and model: Boeing 737823
- Aircraft serial: 30095
- Aircraft time: 36,952 hours, 15,099 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STRUCTURE CORROSION ON TIE DOWN TRACK FROM STATIONS 787 TO 847 AND RT BUTTLINE 14.  TRACK SECTION WAS R & R BETWEEN STATIONS 887 AND 747 IAW SRM 53-00-53-2R-3.
